Police are warning for people to be careful with regards to ecstasy pills after a batch spiked with ketamine has killed one woman and left a teenage boy fighting for his life.
Featured Image VIA
Met Police described the pills as being orange and rectangular and have said to avoid these at all costs. This comes after the announcement that a 22-year-old woman from Vietnam was found seriously ill at her home in Knights Hill, southeast London, last month. She was rushed to the hospital but was sadly pronounced dead the next day.
Meanwhile another man from the same group of friends was taken to hospital in critical condition, but has luckily recovered. Both had taken the drugs at Crystals nightclub in Lewisham.
Just days later on September 3rd a 17-year-old boy, also from Vietnam, was taken to hospital after falling ill from the same type of pills at the Electric nightclub in Brixton. He is still in critical condition in hospital – fingers crossed he pulls through. Several others had a bad reaction to the drug.
A Met Police spokesperson said:
Police are warning members of the public – especially those in south London and specifically those in the Vietnamese and South-East Asian community – to take great care in respect of buying and taking MDMA/ecstasy.
Anyone who has taken these substances and feels unwell is advised to seek medical treatment.
There is always a risk that people may suffer ill-effects through taking illegal drugs, and the clear advice of police and medical professionals is not to take such substances.
As I always say whenever police issue warnings around certain batches of drugs, it’s always better to just completely avoid pills in order to eliminate any risk. However, if you are going to take pills regardless of the warnings, make sure you know your source and invest in a drugs testing device so that incidents like these don’t ever happen again. Oh yeah, and add orange rectangular pills to the list of ones that you should avoid.
RIP to the woman who lost her life and here’s hoping that the teenager in critical condition makes a full recovery.